# SDR DHL2001742526

- Difficulty date: October 3, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN FLOORBEAM HAS CRACKED WEB BS 825.95 LEFT O/B LBL 60, CRACK STARTS FROM ABOVE GUSSET FASTENER HOLE. REMOVED WEB AT BS 825.95 LBL 60 AS PER B-727 SRM 51-30-2. FABRICATE NEW WEB AS PER B-727 SRM 53-10-2 FIGURE 7.  INSTALLED WEB AS PER B-727 SRM 51-30-2.
